An infinite solitaire game with a random strategy
Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 115-118
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Andrzej Ehrenfeucht 1 ; Jan Mycielski 1
@article{10_4064_cm_42_1_115_118,
author = {Andrzej Ehrenfeucht and Jan Mycielski},
title = {An infinite solitaire game with a random strategy},
journal = {Colloquium Mathematicum},
pages = {115--118},
year = {1979},
volume = {42},
number = {1},
doi = {10.4064/cm-42-1-115-118},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-115-118/}
}
TY - JOUR AU - Andrzej Ehrenfeucht AU - Jan Mycielski TI - An infinite solitaire game with a random strategy JO - Colloquium Mathematicum PY - 1979 SP - 115 EP - 118 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-115-118/ DO - 10.4064/cm-42-1-115-118 LA - en ID - 10_4064_cm_42_1_115_118 ER -
Andrzej Ehrenfeucht; Jan Mycielski. An infinite solitaire game with a random strategy. Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 115-118. doi: 10.4064/cm-42-1-115-118
Cité par Sources :